Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v18.i1.60
pages 71-78

FLOW OF A JEFFREY FLUID THROUGH A POROUS MEDIUM IN NARROW TUBES

Nallapu Santhosh
Department of Mathematics, National Institute of Technology, Warangal, India
G Radhakrishnamacharya
Ali J. Chamkha
Department of Mechanical Engineering, Prince Sultan Endowment for Energy and Environment, Prince Mohammad Bin Fahd University, Al-Khobar 31952, Kingdom of Saudi Arabia; RAK Research and Innovation Center, American University of Ras Al Khaimah, United Arab Emirates, 10021

ABSTRACT

In this paper, the effects of porous medium on a two-fluid model for the flow of Jeffrey fluid in tubes of small diameters are studied. It is assumed that the core region consists of Jeffrey fluid and Newtonian fluid in the peripheral region. The analytical solutions for velocity, flow flux, effective viscosity, core hematocrit and mean hematocrit have been derived and the effects of various relevant parameters on these flow variables have been studied. It is noticed that the flow exhibits the anomalous Fahraeus-Lindqvist effect.


Articles with similar content:

Flow through a Tube with an Annual Porous Medium Layer
Journal of Porous Media, Vol.8, 2005, issue 2
Jacob H. Masliyah, Artin Afacan, Shijie Liu
DERIVATION AND VALIDATION OF TRANSPORT EQUATION FOR DISPERSION HEAT FLUX IN POROUS MEDIA
International Heat Transfer Conference 13, Vol.0, 2006, issue
Fujio Kuwahara, T. Nakayama, Akira Nakayama
NON-DARCIAN EFFECTS ON MIXED CONVECTION IN A VERTICAL POROUS ANNULUS
International Heat Transfer Conference 9, Vol.5, 1990, issue
F. A. Kulacki, C. Y. Choi
FLOW IN AN ANNULAR CHANNEL FILLED WITH A POROUS MEDIUM OF VARIABLE PERMEABILITY
Journal of Porous Media, Vol.15, 2012, issue 10
Sunil Datta, Vineet Kumar Verma
ANALYSIS OF MHD FLUID FLOW AND HEAT TRANSFER THROUGH ANNULAR SECTOR DUCTS FILLED WITH DARCY-BRINKMAN POROUS MEDIA
Heat Transfer Research, Vol.49, 2018, issue 18
Mazhar Iqbal, Farhan Ahmed